Results 1 to 2 of 2

Thread: accutane induced flushing, can it go away ?

  1. #1
    Junior Member
    Join Date
    Dec 2014
    Posts
    26

    Default accutane induced flushing, can it go away ?

    hey

    background ; accutane induced flushing. started by the end of december 2014. slowly improving it seem. way less reccurent then before. Left me with some redness on cheeks and a on nose. (didnt try any meds really except ativan for the anxiety the flushing situation can create)

    its really way less frequent and reccuring then before, so i would say its improving, even in the cold temperature of march-april (canada) it was improving compared to when it first started.

    Can i except it to go away with time ? a year i dont know or even more, im guessing since its slowly better ?

    thanks

  2. #2
    Junior Member
    Join Date
    May 2015
    Posts
    10
    Country: Canada

    Default acutane induced flushing

    Hey All,

    Just to chime in. I had accutane induced flushing following a 20 week course. It resolved after about 8 months. I was 17 at the time and was diagnosed with acne. 6 years later persistent redness and flushing is starting to get worse... Now i am dealing with rosacea, pretty sure this is not related to accutane.

Similar Threads

  1. Accutane induced flushing almost gone / now the redness
    By aymerikmd in forum General rosacea questions
    Replies: 11
    Last Post: 20th March 2015, 06:38 PM
  2. Suffer from accutane induced flushing - plaquenil
    By Electro20 in forum Prescription medications
    Replies: 3
    Last Post: 15th February 2015, 09:38 PM
  3. Accutane induced flushing/rosacea
    By Nana in forum Prescription medications
    Replies: 37
    Last Post: 15th December 2013, 11:33 PM
  4. Accutane low dose for Accutane induced burning?
    By gon27 in forum Prescription medications
    Replies: 8
    Last Post: 9th March 2013, 05:25 AM
  5. Accutane induced facial flushing?
    By RatherBeSkating in forum General rosacea questions
    Replies: 12
    Last Post: 18th August 2009, 03:44 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •